Boundary-Value problems with random initial conditions and functional series from subφ (Ω). I
Abstract
We study conditions for convergence and the rate of convergence of random functional series from the space subφ (Ω) in various norms. The results are applied to the investigation of a boundary-value problem for a hyperbolic equation with random initial conditions.Downloads
Published
25.04.1998
Issue
Section
Research articles
How to Cite
Koval’chuk, Yu. A., and Yu. V. Kozachenko. “Boundary-Value Problems With Random Initial Conditions and Functional Series from Subφ (Ω). I”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 4, Apr. 1998, pp. 504–515, https://umj.imath.kiev.ua/index.php/umj/article/view/4920.